CSL 2018 September 4-7, 2018 - Birmingham, GB

27th EACSL Annual Conference on Computer Science Logic (CSL 2018)



Dan Ghica and Achim Jung (Eds.)
ISBN 978-3-95977-088-0, LIPICS Vol. 119 ISSN 1868-8969
Additional Information
License
Conference Website
Complete volume (PDF, 18 MB)
Search Publication Server


Authors
  • Abramsky, Samson
  • Abu Zaid, Faried
  • Ahrens, Benedikt
  • Alcolei, Aurore
  • Angiuli, Carlo
  • Ariola, Zena M.
  • Atserias, Albert
  • Avron, Arnon
  • Bérard, Béatrice
  • Baillot, Patrick
  • Basset, Nicolas
  • Behr, Nicolas
  • Bodirsky, Manuel
  • Bonchi, Filippo
  • Bouyer, Patricia
  • Chadha, Rohit
  • Chouquet, Jules
  • Clairambault, Pierre
  • Cohen, Liron
  • Das, Anupam
  • Dawar, Anuj
  • Downen, Paul
  • Ferrarotti, Flavio
  • Fijalkow, Nathanaël
  • Ghica, Dan R.
  • Ghyselen, Alexis
  • Gowers, W. John
  • Grädel, Erich
  • Harper, Robert
  • Hirschowitz, André
  • Hoelzel, Matthias
  • Hou (Favonia), Kuen-Bang
  • Hyland, Martin
  • Jecker, Ismaël
  • Jugé, Vincent
  • Jung, Achim
  • Kawata, Toru
  • Kozen, Dexter
  • Krebs, Andreas
  • Kuske, Dietrich
  • Lück, Martin
  • Lafont, Ambroise
  • Laird, James D.
  • Lev, Shahar
  • Levi, Nissan
  • Lindner, Peter
  • Lodaya, Kamal
  • Lopez, Aliaume
  • Madhusudan, P.
  • Maggesi, Marco
  • Mamino, Marcello
  • Marsden, Dan
  • Mathur, Umang
  • Maubert, Bastien
  • McCusker, Guy
  • Murano, Aniello
  • Neider, Daniel
  • Nollet, Rémi
  • Oitavem, Isabel
  • Pandya, Paritosh K.
  • Paquet, Hugo
  • Pauly, Arno
  • Pous, Damien
  • Raskin, Jean-François
  • Rowe, Reuben N. S.
  • Rubin, Sasha
  • Saha, Shambwaditya
  • Santamaria, Alessio
  • Saurin, Alexis
  • Schewe, Sven
  • Schwentick, Thomas
  • Seeber, Jens
  • Shah, Nihil
  • Simpson, Alex
  • Sistla, A. Prasad
  • Sobocinski, Pawel
  • Straubing, Howard
  • Tasson, Christine
  • Terui, Kazushige
  • Van den Bogaard, Marie
  • Van den Bussche, Jan
  • Vaux Auclair, Lionel
  • Viola, Caterina
  • Virtema, Jonni
  • Viswanathan, Mahesh
  • Weinert, Alexander
  • Wilsenach, Gregory
  • Winskel, Glynn
  • Zimmermann, Martin
  • Zwart, Maaike

  •   
    Front Matter, Table of Contents, Preface, Conference Organization
    Authors: Ghica, Dan R. ; Jung, Achim

    Abstract | Document (307 KB) | BibTeX

    The Ackermann Award 2018
    Authors: Kozen, Dexter ; Schwentick, Thomas

    Abstract | Document (261 KB) | BibTeX

    Relating Structure and Power: Comonadic Semantics for Computational Resources
    Authors: Abramsky, Samson ; Shah, Nihil

    Abstract | Document (524 KB) | BibTeX

    Climbing up the Elementary Complexity Classes with Theories of Automatic Structures
    Authors: Abu Zaid, Faried ; Kuske, Dietrich ; Lindner, Peter

    Abstract | Document (472 KB) | BibTeX

    High-Level Signatures and Initial Semantics
    Authors: Ahrens, Benedikt ; Hirschowitz, André ; Lafont, Ambroise ; Maggesi, Marco

    Abstract | Document (584 KB) | BibTeX

    The True Concurrency of Herbrand's Theorem
    Authors: Alcolei, Aurore ; Clairambault, Pierre ; Hyland, Martin ; Winskel, Glynn

    Abstract | Document (632 KB) | BibTeX

    Cartesian Cubical Computational Type Theory: Constructive Reasoning with Paths and Equalities
    Authors: Angiuli, Carlo ; Hou (Favonia), Kuen-Bang ; Harper, Robert

    Abstract | Document (560 KB) | BibTeX

    Definable Inapproximability: New Challenges for Duplicator
    Authors: Atserias, Albert ; Dawar, Anuj

    Abstract | Document (554 KB) | BibTeX

    Safety, Absoluteness, and Computability
    Authors: Avron, Arnon ; Lev, Shahar ; Levi, Nissan

    Abstract | Document (445 KB) | BibTeX

    Combining Linear Logic and Size Types for Implicit Complexity
    Authors: Baillot, Patrick ; Ghyselen, Alexis

    Abstract | Document (586 KB) | BibTeX

    Beyond Admissibility: Dominance Between Chains of Strategies
    Authors: Basset, Nicolas ; Jecker, Ismaël ; Pauly, Arno ; Raskin, Jean-François ; Van den Bogaard, Marie

    Abstract | Document (589 KB) | BibTeX

    Rule Algebras for Adhesive Categories
    Authors: Behr, Nicolas ; Sobocinski, Pawel

    Abstract | Document (795 KB) | BibTeX

    Submodular Functions and Valued Constraint Satisfaction Problems over Infinite Domains
    Authors: Bodirsky, Manuel ; Mamino, Marcello ; Viola, Caterina

    Abstract | Document (523 KB) | BibTeX

    Graphical Conjunctive Queries
    Authors: Bonchi, Filippo ; Seeber, Jens ; Sobocinski, Pawel

    Abstract | Document (1,163 KB) | BibTeX

    Approximating Probabilistic Automata by Regular Languages
    Authors: Chadha, Rohit ; Sistla, A. Prasad ; Viswanathan, Mahesh

    Abstract | Document (583 KB) | BibTeX

    An Application of Parallel Cut Elimination in Unit-Free Multiplicative Linear Logic to the Taylor Expansion of Proof Nets
    Authors: Chouquet, Jules ; Vaux Auclair, Lionel

    Abstract | Document (573 KB) | BibTeX

    Fully Abstract Models of the Probabilistic lambda-calculus
    Authors: Clairambault, Pierre ; Paquet, Hugo

    Abstract | Document (601 KB) | BibTeX

    Uniform Inductive Reasoning in Transitive Closure Logic via Infinite Descent
    Authors: Cohen, Liron ; Rowe, Reuben N. S.

    Abstract | Document (520 KB) | BibTeX

    A Recursion-Theoretic Characterisation of the Positive Polynomial-Time Functions
    Authors: Das, Anupam ; Oitavem, Isabel

    Abstract | Document (541 KB) | BibTeX

    Non-Wellfounded Proof Theory For (Kleene+Action)(Algebras+Lattices)
    Authors: Das, Anupam ; Pous, Damien

    Abstract | Document (495 KB) | BibTeX

    Symmetric Circuits for Rank Logic
    Authors: Dawar, Anuj ; Wilsenach, Gregory

    Abstract | Document (543 KB) | BibTeX

    Beyond Polarity: Towards a Multi-Discipline Intermediate Language with Sharing
    Authors: Downen, Paul ; Ariola, Zena M.

    Abstract | Document (613 KB) | BibTeX

    Expressivity Within Second-Order Transitive-Closure Logic
    Authors: Ferrarotti, Flavio ; Van den Bussche, Jan ; Virtema, Jonni

    Abstract | Document (499 KB) | BibTeX

    Quantifying Bounds in Strategy Logic
    Authors: Fijalkow, Nathanaël ; Maubert, Bastien ; Murano, Aniello ; Rubin, Sasha

    Abstract | Document (638 KB) | BibTeX

    A Fully Abstract Game Semantics for Countable Nondeterminism
    Authors: Gowers, W. John ; Laird, James D.

    Abstract | Document (560 KB) | BibTeX

    Dependency Concepts up to Equivalence
    Authors: Grädel, Erich ; Hoelzel, Matthias

    Abstract | Document (568 KB) | BibTeX

    Finite Bisimulations for Dynamical Systems with Overlapping Trajectories
    Authors: Bérard, Béatrice ; Bouyer, Patricia ; Jugé, Vincent

    Abstract | Document (494 KB) | BibTeX

    A Contextual Reconstruction of Monadic Reflection
    Authors: Kawata, Toru

    Abstract | Document (382 KB) | BibTeX

    An Algebraic Decision Procedure for Two-Variable Logic with a Between Relation
    Authors: Krebs, Andreas ; Lodaya, Kamal ; Pandya, Paritosh K. ; Straubing, Howard

    Abstract | Document (607 KB) | BibTeX

    Basic Operational Preorders for Algebraic Effects in General, and for Combined Probability and Nondeterminism in Particular
    Authors: Lopez, Aliaume ; Simpson, Alex

    Abstract | Document (474 KB) | BibTeX

    Canonical Models and the Complexity of Modal Team Logic
    Authors: Lück, Martin

    Abstract | Document (600 KB) | BibTeX

    A Decidable Fragment of Second Order Logic With Applications to Synthesis
    Authors: Madhusudan, P. ; Mathur, Umang ; Saha, Shambwaditya ; Viswanathan, Mahesh

    Abstract | Document (623 KB) | BibTeX

    Quantitative Foundations for Resource Theories
    Authors: Marsden, Dan ; Zwart, Maaike

    Abstract | Document (427 KB) | BibTeX

    On Compositionality of Dinatural Transformations
    Authors: McCusker, Guy ; Santamaria, Alessio

    Abstract | Document (590 KB) | BibTeX

    Synthesizing Optimally Resilient Controllers
    Authors: Neider, Daniel ; Weinert, Alexander ; Zimmermann, Martin

    Abstract | Document (522 KB) | BibTeX

    Local Validity for Circular Proofs in Linear Logic with Fixed Points
    Authors: Nollet, Rémi ; Saurin, Alexis ; Tasson, Christine

    Abstract | Document (655 KB) | BibTeX

    Parity Games with Weights
    Authors: Schewe, Sven ; Weinert, Alexander ; Zimmermann, Martin

    Abstract | Document (527 KB) | BibTeX

    MacNeille Completion and Buchholz' Omega Rule for Parameter-Free Second Order Logics
    Authors: Terui, Kazushige

    Abstract | Document (530 KB) | BibTeX

      




    DROPS-Home | Fulltext Search | Imprint | Privacy Published by LZI